MAUDE Adverse Event Report: EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 1068238
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported by the patient that she experienced headaches and her wrist hurt while using her device.The pain started on the second day after she received her unit.The patient rated the pain as an 8 on a scale of 1 to 10, with 10 being the highest.The patient stated the pain goes away after she stops wearing the unit.She advised she did not increase her daily activities.She called her doctor and had to leave a message.The patient states she has a fractured wrist and is taking pain medication for that.The customer service representative advised the patient to conduct a time test and increase the treatment time as tolerated.The patient agreed to call customer service back if there were any issues.No further consequences have been reported at this time.
 
Additional Manufacturer Narrative
Corrections - date of this report added, updated the product was not returned for evaluation, manufacturer address and email address, contact office and manufacturer site, report type, device code, impact code additional information - method.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trends.
 
Event or Problem Description
It was reported by the patient that she experienced headaches and her wrist hurt while using her device.The pain started on the second day after she received her unit.The patient rated the pain as an 8 on a scale of 1 to 10, with 10 being the highest.The patient stated the pain goes away after she stops wearing the unit.She advised she did not increase her daily activities.She called her doctor and had to leave a message.The patient states she has a fractured wrist and is taking pain medication for that.The customer service representative advised the patient to conduct a time test and increase the treatment time as tolerated.The patient agreed to call customer service back if there were any issues.No further consequences have been reported at this time.No product was returned for evaluation.
 
Additional Manufacturer Narrative
Additional information: b4: date of this report, g3: date received by manufacturer: corrected data: a: date of birth, b2: outcomes attributed to adverse event, d1: brand name, d2: common device name, d4: model number, g4: premarket identification, h5: device labeled for single use, h6: evaluation codes.This follow-up report is being submitted to relay corrected information based on udi related data quality updates only.
 
Event or Problem Description

Brand Name
BIOMET EBI BONE HEALING SYSTEM
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key17840005
Report Number0002242816-2023-00105
Device Sequence Number7390165
Product Code LOF
UDI-Device Identifier00812301020607
UDI-Public00812301020607
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P790002
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1068238
Device Catalogue Number1068238
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date09/28/2023
Supplement Report FDA Received Date06/19/2024
08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE; SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient Age43 YR
Patient SexFemale
Patient EthnicityNon Hispanic